Dirichlet Series and Gamma Function Associated with Rational Functions

Tom 58 / 2010

Mauro Spreafico Bulletin Polish Acad. Sci. Math. 58 (2010), 189-195 MSC: Primary 11M06. DOI: 10.4064/ba58-3-1

Streszczenie

We investigate zeta regularized products of rational functions. As an application, we obtain the asymptotic expansion of the Euler Gamma function associated with a rational function.

Autorzy

  • Mauro SpreaficoICMC, Universidade de São Paulo
    São Carlos, Brazil
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek